# SDR AALA202405131689

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 22,454 hours, 2,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z662074
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CABIN FLOORBOARD PN 869Z6620-74 IS DELAMINATED AT 24-26J. MAINTENANCE REMOVED, INSTALLED AND FABRICATED CABIN FLOOR BOARD P/N VTSAA869Z6620-74F ON TRAVELER 70029698980001 IAW DROWINO 869266-20-74 ANDB787 AMM DMC-B787-A-53-01-01-02A-720A-A.
